# SDR AALA202101049011

- Difficulty date: December 16, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 57,801 hours, 33,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311107720390
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACKED FLIGHT DECK RIGHT HAND CENTER WINDOW POST CONTINUITY FITTING AT FR 2 AND -Y20.  REPLACED CONTINUITY FITTING, PER EO 5319Y017.
